MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SMSC-GENERAL PACK-LF

Medline Industries, LP MEDLINE; SMSC-GENERAL PACK-LF
Catalog Number DYNJ0121136G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "broken 15 upon removal.".
 
Additional Manufacturer Narrative
The account reported a broken blade upon opening, and the complaint transcript states the issue did not occur during use and no injury occurred.A photo was received for the investigation; device history records were reviewed with no non-conformances noted, and the finished good pack build was reviewed with no issues identified that would contribute to the reported issue.Based on the investigation and photo evaluation, the reported issue was confirmed.The root cause was attributed to a supplier-related product issue associated with the component manufacturing process, as the component is received prepackaged and does not undergo any additional manipulation during the assembly process; the vendor reviewed the lot information and found it was manufactured, inspected, and packaged following established and validated procedures and processes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SMSC-GENERAL PACK-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50882385
Report Number1417592-2026-49683
Device Sequence Number18817705
Product Code LRO
UDI-Device Identifier10195327614966
UDI-Public10195327614966
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ0121136G
Device Lot Number25LMI361
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown